Effect of muscle activity immediately after botulinum toxin injection for writer's cramp
Version of Record online: 17 JAN 2001
Copyright © 1999 Movement Disorder Society
Volume 14, Issue 2, pages 307–312, March 1999
How to Cite
Chen, R., Karp, B. I., Goldstein, S. R., Bara-Jimenez, W., Yaseen, Z. and Hallett, M. (1999), Effect of muscle activity immediately after botulinum toxin injection for writer's cramp. Mov. Disord., 14: 307–312. doi: 10.1002/1531-8257(199903)14:2<307::AID-MDS1016>3.0.CO;2-3
- Issue online: 17 JAN 2001
- Version of Record online: 17 JAN 2001
- Manuscript Accepted: 15 DEC 1998
- Manuscript Revised: 4 DEC 1998
- Manuscript Received: 19 AUG 1998
- NINDS intramural program
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.